# SDR DALA2024100409703

- Difficulty date: October 1, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 73,756 hours, 24,142 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5808 FUSELAGE/ CROWN SKIN/ FS 780 + 85, S-4R / LIGHTNING STRIKE DAMAGE. ER/A 516342-14AD REV B. CORRECTIVE ACTION: REF ERA 516342-14. (0587206)
